# SDR YENA2022022500096

- Difficulty date: January 10, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 61,087 hours, 21,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SECONDARY FINDING CORROSIONON ELECTRICAL CONNECTOR ESCAPE SLIDE RAFT DOOR831 FWD GALLEY AREA; REF AEROMAN NR 2021-519313 WO 2021-343/1 REMOVED AND REPLACED ESCAPE SLIDE RAFT DOOR 831 FWD GALLEY AREA I.A.W AMM 25-62-44-000-012-A AND AMM   25-62-44-400-007-A
